irregular periods, yellowish discharge..What's wrong with my body?
I have very irregular periods. More often than not I get a period every other week. I recently began to have a strong yellowish discharge, and my partner is also beginning to experience the same discharge, only his is greenish. We don't have money to get tested. What can you tell me?
Welcome to the MedHelp forum!
All I can suspect is some STD or bacterial vaginosis. Go to any STD clinic and both you and your partner need to be tested. Look around for lesser costing options or free ones. Yellow vaginal discharge is seen in cervicits (inflammation of cervix), vulvovaginitis (inflammation of vulva and vagina) and STDs like gonorrhea and chlamydia. Cervicitis is not a STD and may not cause any symptom. STDs like gonorrhea and Chlamydia (also known as silent disease) too may present late. All these can cause irregular periods as well. The discharge can also become yellow due to medicines and also it could be a normal finding. If it is a STD, you can pass it to your partner. Greenish discharge is usually due to bacterial vaginosis or due to trchimoniasis.
I am sorry but this is something that cannot be diagnosed or treated on net. I can just provide some idea. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.